# SDR SCNA97160

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1A19905
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE NUMBER 8 SLAT OUTBOARD EDGE WAS FOUND CHAFED ALONG LEADING EDGE OF SKIN.  CUT OUT CHAFED AREA, FABRICATED FILLER DOUBLER REPAIR IAW B727 SRM 57-30-4 AND 51-30-2.
